# SDR P5CA2017072500227

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,297 hours, 19,742 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Equip Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN 1 STATUS MESSAGE. RESET THE CIRCUIT BREAKER AND EQUIPMENT COOLING SYSTEM OPERATIONAL TEST PASSED IAW AMM 21-58-00/501 TASK 205-120-006.
